Alert archive / Louisiana / Flash Flood Warnings in 2024

Flash Flood Warning 49, NWS New Orleans, LA

May 16, 20249 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at May 16, 2024, 9:57 PM CDT for 9 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2024, 9:57 PM CDT (02:57 UTC)
Expired
May 17, 2024, 12:31 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Ascension Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Pointe Coupee Parish, LA, Saint Helena Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA

The radar

The Hammond radar (KHDC), 113 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 10:46 PM CDTFLASH FLOOD4 N Walker, LAReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1243 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
3.8
Supercell composite
18.2

Open this sounding in Storm Lab

The text

As transmitted.

159 
WGUS54 KLIX 170257
FFWLIX
LAC005-033-037-047-063-077-091-121-125-170600-
/O.NEW.KLIX.FF.W.0049.240517T0257Z-240517T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
957 PM CDT Thu May 16 2024

The National Weather Service in New Orleans has issued a

* Flash Flood Warning for...
  Northwestern Ascension Parish in southeastern Louisiana...
  East Baton Rouge Parish in southeastern Louisiana...
  East Feliciana Parish in southeastern Louisiana...
  Iberville Parish in southeastern Louisiana...
  Northwestern Livingston Parish in southeastern Louisiana...
  Pointe Coupee Parish in southeastern Louisiana...
  Central St. Helena Parish in southeastern Louisiana...
  West Baton Rouge Parish in southeastern Louisiana...
  West Feliciana Parish in southeastern Louisiana...

* Until 100 AM CDT.

* At 957 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 2 to 3 inches in 1 
  hour. Additional rainfall amounts of 3 to 5 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Baton Rouge, Zachary, Baker, Denham Springs, Plaquemine, Port 
  Allen, New Roads, Jackson, St. Francisville, Clinton, Oak Hills 
  Place, St. Gabriel, Walker, Addis, Brusly, Livingston, Livonia, 
  French Settlement, Maringouin and Slaughter.

This includes the following Interstates...
	Interstate 10 in Louisiana between mile markers 127 and 173.
	Interstate 12 between mile markers 1 and 26.
	Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3070 9173 3078 9177 3081 9181 3085 9182
      3087 9180 3096 9180 3096 9069 3032 9070
      3017 9147 3020 9149 3023 9148 3026 9159
      3035 9163 3037 9165 3039 9163 3044 9164
      3050 9170 3050 9176 3051 9173 3056 9176

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

TE
1 follow-up statement
725 
WGUS74 KLIX 170531
FFSLIX

Flash Flood Statement
National Weather Service New Orleans LA
1231 AM CDT Fri May 17 2024

LAC005-033-037-047-063-077-091-121-125-170541-
/O.CAN.KLIX.FF.W.0049.000000T0000Z-240517T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ascension LA-East Baton Rouge LA-East Feliciana LA-Iberville LA-
Livingston LA-Pointe Coupee LA-St. Helena LA-West Baton Rouge LA-
West Feliciana LA-
1231 AM CDT Fri May 17 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN ASCENSION, EAST 
BATON ROUGE, EAST FELICIANA, IBERVILLE, NORTHWESTERN LIVINGSTON, 
POINTE COUPEE, CENTRAL ST. HELENA, WEST BATON ROUGE AND WEST 
FELICIANA PARISHES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Saturday for 
portions of southeast Louisiana and southern Mississippi.

&&

LAT...LON 3070 9173 3078 9177 3081 9181 3085 9182
      3087 9180 3096 9180 3096 9069 3032 9070
      3017 9147 3020 9149 3023 9148 3026 9159
      3035 9163 3037 9165 3039 9163 3044 9164
      3050 9170 3050 9176 3051 9173 3056 9176

$$

TE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 16, 4:57 PM CDT, 5 hours earlier.

Area forecast discussion, May 16, 4:57 PM CDT, 5 hours before
Area Forecast Discussion
National Weather Service New Orleans LA
457 PM CDT Thu May 16 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Saturday)

We are heading into quite an active period of weather with multiple
rounds of storms through Saturday morning. This will bring us an
extended risk for flash flooding and severe weather during the short
term.

A warm front was located just off the LA coast this afternoon. This
boundary marks the leading edge of a very moist, unstable airmass.
While there is a temperature gradient across the boundary aloft, it
not very noticeable at the surface owing to much stronger boundary-
layer heating on land north of the it vs over the water.

Low-level convergence and isentropic lift along the warm front will
serve as a focus for convective development through tonight. Showers
and storms has so far today has been confined to coastal LA, but
this activity will increase this evening as the MCS that is
currently over eastern TX and northwest LA moves into the area. The
environment will become increasingly supportive of heavy rainfall
producers as the deeper moisture arrives behind the warm front
(PWATs increase from 1.2 to 2.1 inches this evening). Although this
system should be progressive as it is embedded in fast zonal flow
aloft, the west-east orientation of the convection on the southern
flank of the MCS will bring the potential for storms to track over
the same areas. Additionally, the northward progress of the surface
warm front may slow once it meets up with the cold pool on the
southern periphery of the complex. This will provide a favorable
setup for flash flooding across a narrow west-east corridor of the
area. The latest CAMs continue to highlight areas along and north of
the I-10/I-12 corridor to be under the axis of heaviest rainfall
tonight. The latest guidance continues to suggest a quick 2-3" with
isolated amounts of 4-5" with the storms. The Flood Watch was
expanded southward earlier in the day to include both the Northshore
and Southshore of LA and MS Coast. There is also a severe
thunderstorm threat this evening into the early overnight hours but
it is highly conditional on convection being able to become rooted
in the boundary layer. The opportunity for surface-based convection
is narrow and dependent on storms on the southern flank of the MCS
being able to develop south of the warm front.

A "relative" lull in showers and storms is still expected behind the
departing MCS during the day Friday from about mid morning through
early afternoon as warm front lifts just north of our area. Expect
additional storms to develop during the mid to late afternoon as the
boundary layer quickly destabilizes during peak heating. Plenty of
disagreement among the CAMs regarding how widespread the
convection will become later Friday afternoon and evening.
However, a highly unstable airmass fueled by a moist boundary
layer and steep mid- level lapse rates will support a risk of
damaging wind gusts and large hail with this second round.

But wait...there's more. A third round is expected Friday night
(especially overnight) into Saturday morning. Convection will be
aided by favorable synoptic dynamics ahead of a sharpening
shortwave trough and upper jet streak. Accordingly, convection
should grow upscale, resulting in another round of heavy rainfall
and flash flooding.

&&

.LONG TERM...
(Saturday through Wednesday night)
Issued at 320 PM CDT Thu May 16 2024

The upper-level trough will be departing our area on Sunday and
northwest flow kicks in on the backside. Due to the upstream ridging
across the southern Plains, surface high pressure will filter in
across the area starting on Sunday. This will keep the area dry and
warm on Sunday.

The aforementioned ridging will slide east over our area by Monday.
This will cause temps to increase further throughout the week. The
suppression from the ridge will also keep us mostly dry, although the
onshore winds will pump moisture into the area.

&&

.AVIATION...
(18Z TAFS)
Issued at 103 PM CDT Thu May 16 2024

VFR this afternoon with mid level clouds from upstream convection
overspread the area. CU field eventually building from SW to NE
across the area later this afternoon and early evening as a warm
front progress northward. A complex of showers and storms
currently over C and NE TX will move in from the west this
evening as it interacts with a northward moving warm front.
Attempted to narrow the timing window of storms based on the
current observations and latest model guidance, but there is
still some uncertainty with the onset timing. There is some
indication that storms could arrive a couple of hours earlier than
what's advertised in the 18Z TAFs (as early as 01Z for BTR/MCB,
03Z for MSY/HDC/NEW/ASD and 04Z for GPT/HUM). The latest TAFs
also show CIGs and VSBYs lowering to MVFR shortly after the onset.
Also added a 2-3 hour TEMPO IFR group late this evening and
overnight for all TAFs except HUM as confidence of storms
making it this far is lower. In reality, conditions will
deteriorate to IFR at the onset with brief/local restrictions near
LIFR in heavy downpours.

Some of the model guidance in indicating the potential for a wake
low to develop late in the day. Easterly winds would strengthen
overnight for at least 2-3 hours as a result. Forecast wind speeds
may be underdone.

A relative lull in the showers and storms are expected Friday
morning and afternoon in wake of the overnight MCS. However, it
may not be entirely convection free with a few showers and storms
lingering near MCB and GPT during the morning. Additional storms
are expected to develop during peak heating hours, especially
during the latter half of the afternoon as it will likely take
some time to recover from the earlier activity.

&&

.MARINE...
Issued at 103 PM CDT Thu May 16 2024

A warm front was located over the coastal waters of LA. A slight
wind shift from easterly to southeasterly is occurring with the
frontal passage. Wind speeds will also increase from around 10 kt
to 15 kt with occasional gusts to 20 kt. This boundary will
continue to lift northeastward through the rest of the waters
through the evening.

Storms have already developed just behind the surface boundary
across our far southwestern zones early this afternoon. Locally
strong wind gusts of 30-40 kt is possible with the strongest
convection.

Additional showers and storms are expected to move in this
evening and continue overnight. The highest coverage will be over
the lakes and MS Sound as convection becomes focused along the
warm front. Have ise SCA for tonight owing to the presence of a
wake low behind the storms. There is a potential for a brief 1-3
hour period of gales depending on where the wake low tracks and
how strong it is as it approaches our area.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  83  67  84 /  90  70  70  50
BTR  71  89  70  89 /  80  70  60  50
ASD  71  89  70  87 /  70  60  60  70
MSY  75  89  73  87 /  60  50  70  60
GPT  71  85  70  85 /  70  50  70  70
PQL  70  87  70  85 /  70  50  60  80

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Small Craft Advisory until 6 AM CDT Saturday for LAZ068.

     Flood Watch from 7 PM CDT this evening through Saturday morning
     for LAZ034>037-039-046>048-057-058-060-064-071-076>087-089.

GM...Small Craft Advisory until 6 AM CDT Saturday for GMZ530-534-550-
     552-570-572.

     Small Craft Advisory from 7 PM this evening to 6 AM CDT Saturday
     for GMZ532-536-538-555-557-575-577.

MS...Flood Watch from 7 PM CDT this evening through Saturday morning
     for MSZ068>071-077-083>088.

GM...Small Craft Advisory until 6 AM CDT Saturday for GMZ534-550-552-
     570-572.

     Small Craft Advisory from 7 PM this evening to 6 AM CDT Saturday
     for GMZ536-538-555-557-575-577.

&&

SHORT TERM...JK
LONG TERM....JZ
AVIATION...JK
MARINE...JK

In the hours before

Special weather statement, May 16, 5:54 PM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
554 PM CDT Thu May 16 2024

LAZ057-058-086-162330-
St. John The Baptist LA-St. James LA-Eastern Ascension LA-
554 PM CDT Thu May 16 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
JOHN THE BAPTIST, SOUTHEASTERN ASCENSION AND NORTHERN ST. JAMES
PARISHES THROUGH 630 PM CDT
...

At 554 PM CDT, Doppler radar was tracking a strong thunderstorm near
Convent, or 11 miles east of Donaldsonville, moving northeast at 40
mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gramercy, Lutcher, Sorrento, Convent, and Garyville.

This includes Interstate 10 in Louisiana between mile markers 184 and
197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3012 9091 3012 9087 3016 9088 3028 9080
      3023 9074 3017 9070 3018 9068 3023 9066
      3021 9061 3023 9058 3025 9058 3024 9055
      3020 9055 3000 9076 3005 9095
TIME...MOT...LOC 2254Z 214DEG 36KT 3008 9081

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Zeringue
Special weather statement, May 16, 5:56 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service New Orleans LA
556 PM CDT Thu May 16 2024

LAZ046-162330-
Iberville LA-
556 PM CDT Thu May 16 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
IBERVILLE PARISH THROUGH 630 PM CDT
...

At 556 PM CDT, Doppler radar was tracking a strong thunderstorm near
Butte La Rose, or 9 miles northeast of Catahoula, moving northeast at
35 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Maringouin, Rosedale, Grosse Tete, and Ramah.

This includes Interstate 10 in Louisiana between mile markers 127 and
142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3038 9163 3039 9163 3049 9154 3050 9148
      3043 9140 3040 9139 3038 9136 3035 9133
      3023 9149 3024 9157 3032 9163 3035 9163
      3037 9165
TIME...MOT...LOC 2256Z 223DEG 33KT 3030 9158

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Zeringue
Special weather statement, May 16, 7:09 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
709 PM CDT Thu May 16 2024

LAZ076-MSZ086-170045-
Southeast St. Tammany LA-Southern Hancock MS-
709 PM CDT Thu May 16 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN ST.
TAMMANY PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHERN HANCOCK
COUNTIES THROUGH 745 PM CDT
...

At 709 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pearlington, or 11 miles east of Slidell, moving east at 50 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bay St. Louis, Waveland, Diamondhead, Pearlington, Shoreline Park,
and Kiln.

This includes Interstate 10 in Mississippi between mile markers 1 and
18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3024 8940 3015 8963 3016 8967 3028 8972
      3030 8964 3032 8963 3042 8939 3042 8935
      3038 8934 3037 8931 3031 8930
TIME...MOT...LOC 0009Z 248DEG 45KT 3023 8960

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Zeringue
Special weather statement, May 16, 8:13 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
813 PM CDT Thu May 16 2024

LAZ034-035-046-047-MSZ068-170200-
Iberville LA-Pointe Coupee LA-West Baton Rouge LA-West Feliciana LA-
Wilkinson MS-
813 PM CDT Thu May 16 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST FELICIANA,
NORTHWESTERN WEST BATON ROUGE, POINTE COUPEE, NORTHWESTERN IBERVILLE
PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHWESTERN WILKINSON
COUNTIES THROUGH 900 PM CDT
...

At 810 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Big Bend to near Palmetto to Grand Coteau.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Roads, Jackson, St. Francisville, Livonia, Maringouin, Woodville,
Fordoche, Rosedale, Grosse Tete, Morganza, Wakefield, Spillman,
Batchelor, Erwinville, Lettsworth, Ramah, Fort Adams, and Lottie.

This includes Interstate 10 in Louisiana between mile markers 128 and
140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 300 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3087 9180 3097 9181 3104 9172 3104 9165
      3097 9166 3104 9156 3113 9163 3112 9121
      3086 9122 3070 9132 3064 9129 3057 9131
      3033 9150 3034 9163 3044 9164 3050 9171
      3050 9175 3051 9173 3071 9173 3086 9182
TIME...MOT...LOC 0110Z 266DEG 30KT 3113 9182 3066 9188 3043 9204

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Zeringue
Special weather statement, May 16, 8:56 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service New Orleans LA
856 PM CDT Thu May 16 2024

LAZ034-035-MSZ068-170245-
Pointe Coupee LA-West Feliciana LA-Wilkinson MS-
856 PM CDT Thu May 16 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST FELICIANA,
POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHERN
WILKINSON COUNTIES THROUGH 945 PM CDT
...

At 855 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Fort Adams to 7 miles east of
Batchelor to near Morganza to near Lottie. Movement was east at 30
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Roads, Jackson, St. Francisville, Livonia, Fordoche, Morganza,
Wakefield, Spillman, Batchelor, and Lottie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 300 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3079 9173 3088 9166 3101 9162 3102 9158
      3106 9156 3109 9118 3099 9118 3080 9124
      3070 9132 3066 9130 3065 9132 3065 9131
      3057 9137 3057 9140 3051 9142 3051 9173
      3057 9176
TIME...MOT...LOC 0155Z 274DEG 26KT 3098 9154 3087 9155 3077 9162 3059
9167

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Zeringue
Local storm report, May 16, 9:28 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
928 PM CDT Thu May 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Tstm Wnd Gst     2 NW New Roads          30.72N 91.48W
05/16/2024  M62 MPH          Pointe Coupee      LA   AWOS

            AWOS station KHZR New Roads.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:13 PM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana47 min
May 16, 8:23 PM CDTRiver Flood WarningLIXTangipahoa14 hr
May 16, 8:24 PM CDTRiver Flood WarningLIXSaint Tammany14 hr
May 16, 8:24 PM CDTRiver Flood WarningLIXSaint Tammany14 hr
May 16, 8:56 PM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana49 min
May 16, 9:07 PM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 3 more50 min
May 16, 9:23 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana52 min
May 16, 10:00 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, Iberville, Lafourche, Livingston, Saint James4 hr
May 16, 10:00 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, East Feliciana, Livingston, Saint Helena45 min
May 16, 10:05 PM CDTSevere Thunderstorm Warning Destructive damage threatLIXAscension, Assumption, East Baton Rouge, Iberville, West Baton Rouge40 min
May 16, 10:07 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge, West Feliciana20 min
May 16, 10:33 PM CDTAreal Flood AdvisoryLIXLivingston, Saint Helena, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington3 hr
May 16, 10:37 PM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Lafourche, Livingston, Saint James and 1 more38 min
May 16, 10:39 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington51 min
May 16, 10:43 PM CDTSpecial Marine WarningLIX2 hr
May 16, 10:50 PM CDTTornado WarningLIXAscension, Saint James25 min
May 16, 10:54 PM CDTTornado Warning Tornado observedLIXSaint James, Saint John the Baptist21 min
May 16, 10:59 PM CDTAreal Flood AdvisoryLIXAscension, Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard and 3 more21 min
May 16, 11:05 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 3 more55 min
May 16, 11:09 PM CDTFlash Flood WarningLIXLivingston, Saint Helena, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington2 hr
May 16, 11:11 PM CDTSpecial Weather StatementLIXWashington64 min
May 16, 11:16 PM CDTAreal Flood AdvisoryLIXSaint Tammany, Washington2 hr
May 16, 11:16 PM CDTTornado WarningLIXSaint Charles, Saint John the Baptist14 min
May 16, 11:20 PM CDTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 2 more3 hr
May 16, 11:24 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXSaint Tammany, Tangipahoa66 min
May 16, 11:32 PM CDTSpecial Weather StatementLIXJefferson, Lafourche, Terrebonne73 min
May 16, 11:51 PM CDTSpecial Marine WarningLIX84 min
May 16, 11:57 PM CDTFlash Flood WarningLIXSaint Tammany, Washington2 hr
May 16, 11:59 PM CDTSevere Thunderstorm Warning Destructive damage threatLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard61 min
May 17, 12:05 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXOrleans, Saint Tammany55 min
May 17, 12:12 AM CDTSpecial Marine WarningLIX2 hr
May 17, 12:25 AM CDTSpecial Marine WarningLIX95 min
May 17, 12:28 AM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Saint James, Terrebonne47 min
May 17, 12:33 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines59 min
May 17, 12:52 AM CDTSpecial Marine WarningLIX70 min
May 17, 12:59 AM CDTSpecial Marine WarningLIX91 min
May 17, 1:08 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Saint Charles, Saint John the Baptist18 min
May 17, 1:16 AM CDTSpecial Marine WarningLIX89 min
May 17, 1:32 AM CDTSpecial Weather StatementLIXEast Baton Rouge28 min
May 17, 1:39 AM CDTSpecial Weather StatementLIXIberville, West Baton Rouge36 min
May 17, 1:47 AM CDTSpecial Weather StatementLIXOrleans28 min
May 17, 2:00 AM CDTSpecial Marine WarningLIX60 min
May 17, 2:18 AM CDTSpecial Marine WarningLIX87 min
May 17, 2:20 AM CDTSpecial Weather StatementLIXEast Baton Rouge25 min
May 17, 2:30 AM CDTSpecial Marine WarningLIX90 min
May 17, 3:23 AM CDTSpecial Weather StatementLIXWashington52 min

Nearby

Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.